# SDR DALA2019090405189

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT IN LOWER INBOARD HOLE OF DOOR STOP FITTING 7 CRACK POSITION 3 O'CLOCK AT FWD GALLEY AREA, REPLACED FITTING LOCATED ON FR 16 ON DOOR STOP FITTING #7 LT SIDE ASPER SRM 51-72-11 AND DWG D53112300.
